Number of symmetry types among $(1,k)$ terminal contacts
Doklady Akademii Nauk, Tome 130 (1960) no. 1, pp. 72-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_130_1_a15,
author = {Yu. L. Sagalovich},
title = {Number of symmetry types among $(1,k)$ terminal contacts},
journal = {Doklady Akademii Nauk},
pages = {72--73},
year = {1960},
volume = {130},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_130_1_a15/}
}
Yu. L. Sagalovich. Number of symmetry types among $(1,k)$ terminal contacts. Doklady Akademii Nauk, Tome 130 (1960) no. 1, pp. 72-73. http://geodesic.mathdoc.fr/item/DAN_1960_130_1_a15/